# SDR SIMA201126906

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 29,096 hours, 26,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Nr 2 Epsu
- Component: Epsu
- Component part number: 110049
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 631 THE CREW REPORTED THE EMERGENCY FLOOR PROXIMITY LIGHTS STRIPS 2 AND 3 WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY FUSES IAW EMB CMM 25-60-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
